# SDR CA020405019

- Difficulty date: August 4, 2001
- Submitted: April 26, 2002
- Operation: General aviation
- Make and model: Bell 206B
- Aircraft time: 15,975 hours
- Engine: Allsn 250C20
- System (JASC): 2435 · Starter-Generator
- Part: Starter Gen
- Part number: 23032018
- Condition: Inoperative
- Location: Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) STARTER GENERATOR INOPERATIVE.
